Title

Polarization of completely coherent random electromagnetic beams

Authors

Authors

K. Kim;E. Wolf

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Opt. Lett.

Keywords

PROPAGATION; Optics

Abstract

It is shown that the spectral degree of polarization P((r) over right arrow, omega) of a fluctuating electromagnetic beam which is completely coherent throughout a domain D is necessarily the same at every point in D. It can take on any value in the range 0 <= P <= 1. In particular, the fully coherent beam can be completely polarized or completely unpolarized throughout D. (c) 2006 Optical Society of America.

Journal Title

Optics Letters

Volume

31

Issue/Number

2

Publication Date

1-1-2006

Document Type

Article

Language

English

First Page

146

Last Page

148

WOS Identifier

WOS:000234665000002

ISSN

0146-9592

Share

COinS